MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS VITAMIN B12 II; RADIOASSAY, VITAMIN B12

ROCHE DIAGNOSTICS ELECSYS VITAMIN B12 II; RADIOASSAY, VITAMIN B12
Catalog Number 07028121190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient sample tested for elecsys vitamin b12 ii (b12 ii) on a cobas e 801 analytical unit.The initial result was <100 pg/ml with a data flag.This result was reported outside of the laboratory where the clinician did not agree with the result as it was not consistent with the patient¿s prior result.The repeat result was 1388 pg/ml.
 
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).Calibration and qc were acceptable.Instrument performance testing from (b)(6) 2024 was acceptable.Repeatability testing was acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS VITAMIN B12 II
Common Device Name
RADIOASSAY, VITAMIN B12
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19394724
Report Number1823260-2024-01563
Device Sequence Number20769516
Product Code CDD
UDI-Device Identifier04015630939848
UDI-Public04015630939848
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K060755
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number07028121190
Device Lot Number769866
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2024
Supplement Date Received by Manufacturer05/29/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown